# SDR CHQA20140925283

- Difficulty date: September 27, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 32,987 hours, 28,234 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,382 hours, 24,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14521718007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE RAMP ANGLE AT FRAME 20.  THE RAM ANGLE WAS REPLACED IAW SRM 51-40-02.
